# SDR UPS99830452

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 1 HOLE IN AFT SIDE OF RT FWD SERVICE DOOR PAN AT APPROX LONG 14R DOT S815.  FABRICATED AND INSTALLED DOUBLER, FILLER AND SEAL RETAINER IAW DC8 SRM 52-2-0, 51-1-9 & 51-3-0.
